# SDR GTIA2021111536123

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 5,920 hours, 2,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON CLIMB OUT VERIFIED FY 3 FAS AND 3 PAX NEAR EXIT ROW DISSIPATED ENDED COMPLETED WITH FUME PROCEDURES PACK 2 -PERFORMED TSM 05-50-00-810-831-A CONFIRMED PACK 2 CONTAMINATED
